MathSciNet Relay Station
MathSciNet bibliographic data
MR1685620 (2000g:20018) 20C08 (20C20 20G05)
Geck, Meinolf Representations of Hecke algebras at roots of unity. Séminaire Bourbaki. Vol. 1997/98. Astérisque No. 252 (1998), Exp. No. 836, 3, 33–55.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement